# SDR ASOA20120507087

- Difficulty date: May 1, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N14180
- Make and model: Emb EMB-145XR
- Aircraft serial: 900
- Aircraft time: 19,331 hours, 10,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14529495005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SUPPORTCORRODED BEYOND LIMITS AT FRM 59.  R & R FLOOR SUPPORT.
